Search
Nederlands
FNWI --- IMAPP Department of Astrophysics
Radboud University > Faculty of Science > Department of Astrophysics

Outreach/PR events

This is a list of all outreach activities done by members of our institute. It includes talks, workshops, RIF and telescope tours, participation in the Open sterrenkijkavond, popular science articles, TV interviews, etc.

When editing, please use one line per person, i.e. if two people participated in the same event, there should be two lines unless the time investment of both was exactly the same. 'Time spent' (1) should include all time you spent, including preparations and travel. For long-term activities/responsibilities, please check “Other activities” at the bottom of the table.

2019

DATE TIME 1) EVENT TASK WHO PUBLIC L Where CONTACT
PLANNED
# 1 NOV 20:00 Astronomy association Christiaan Huygens 2-hour Lecture about black holes & EHT Raquel Fraga-Encinas Amateur Astronomers NL Papendrecht Raquel Fraga-Encinas
# NOV 20:00 High-school Teachers Conference Lecture about black holes & EHT Raquel Fraga-Encinas High-school Physics Teachers NL TBD Raquel Fraga-Encinas
# 25-26 SEPT European Research & Innovation Day Activities for families Raquel Fraga-Encinas General Audience BE Brussels Raquel Fraga-Encinas
DONE
# 13 JUN 18:00 4h Workshop e Masterclass al COI di Utrecht Lecture about multi-messenger astronomy and light pollution Davide Lena general audience IT Stichting Patronato ACLI (Utrecht) Davide Lena
# 20 MAY 19:00 6h Pint of Science NL Presentation about EHT results Raquel Fraga-Encinas general audience NL Nijmegen Raquel Fraga-Encinas
# 20 MAY 19:00 6h Pint of Science NL Presentation about Black Holes Daniel Kok general audience NL Nijmegen Daniel Kok
OTHER ACTIVITIES 2019:
  • WHAM ORGANISER: Hamid Reza Pourshaghaghi (since ?)
  • JOURNAL CLUB ORGANISER: A. Igoshev (since May 2016), B. Pont (since June 2017), Monika Moscibrodzka (admin of http://radboud.voxcharta.org/ for JOURNAL CLUB)
  • RUastro Web Maintenance: Steven Bloemen (since 2015)
  • RUastro twitter account: Roque (since October 2015), Steven (since March 2016), Jordy (since October 2016)
  • Telescope contact person: Leon Houben (since October 2017)
  • Outreach committee: Steven, Katharina, Bjarni, Olivér, Leon

2018

DATE TIME 2) EVENT TASK WHO PUBLIC L Where CONTACT
PLANNED
# 28 DEC 15:00 1h Polish Radio 1 outreach program about EHT Monika Moscibrodzka general audience, nation wide PL Warsaw Monika Moscibrodzka
# 27 DEC 18:00 15h Scienze di Natale Organiser, chair, speaker Davide Lena general public IT Gioiosa Marea (ME,Italy) Davide Lena
DONE
# 17 DEC 13:00 6h Orientation to university studies Talk Davide Lena High-school students IT Patti (ME,Italy) Davide Lena
# 13 DEC 14:30 3h Radboud visit by Cologne University students Talk on EHT Freek 2nd year physics students EN RU Freek Roelofs
# 15-19 SEP 9:00 8h/day practicum high-school pupils Kleve+Goch practicum Jörg Hörandel High-school students DE/EN RU Jörg Hörandel
# 09 Oct 20:00 2h Rotary Rozendaal Talk Remo public NL Nijmegen
# 09 Nov 10:30 4h Bezoek aan basisschool show-and-tell astronomer Irene Basisschool leerlingen NL Hilversum Irene
# 06 Oct 14:30 10h JVS/VVS Weekend Oostende Lecture on EHT Freek Amateur astronomers NL Oostende Freek
# 01 OCT 12:45 Huygens Colloquium Lecture Gijs FNWI people NL Nijmegen Gijs
# 15 SEP 13:00 2h Discovery Club lecture + tutoring activities Davide Lena Children from the refugee center EN Nijmegen Davide Lena
# 06 SEP 20:00 2 h KNVWS Gooi en Eemland public talk Talk Peter Jonker Anyone NL Hilversum Peter Jonker
# 25 AUG 13:00 2h Discovery Club lecture + tutoring activities Davide Lena Children from the refugee center EN Nijmegen Davide Lena
# 28 JUL 13:00 2h Discovery Club lecture + tutoring activities Davide Lena Children from the refugee center EN Nijmegen Davide Lena
# 2 JUL 14:00 Visit minister OCW to RU tour Gijs policy makers NL Nijmegen Gijs
# 31 MAY 9:00 Radboud Kids talk Gijs and Peter school kids NL Nijmegen Gijs
# 30 MAY 13:00 2h Interview VOX Interview Freek Radboud students/employees NL Nijmegen Freek
# 07 MAY 20:00 2h Sterrenkijkavond Radio/optic observation Heino Falcke + Jordy Davelaar event NL Nijmegen Katharina
# 23 APR 20:00 2h Radio 2; De Staat van Stasse Radio/optic observation Marc Klein Wolt + Leon Listeners to radio program NL Nijmegen Leon
# 29 MAR 19:00 Visit delegation ministry OCW to RU tour Gijs policy makers NL Nijmegen Gijs
# 20 MAR 08:30 4h Bezoek van basisschool VR tour Jordy Basisschool leerlingen NL Amsterdam Jordy
# 18 MAR 09:30 4.5h Cambridge Science Festival Volunteer assistant Martha General public UK Cambridge Martha
# 8 MAR 20:00 2h Public talk on BHC @ KNWVS Talk Thomas B & Christiaan KNWVS Gooi- en Vechtstreek NL Hilversum Christiaan
# 01 MAR 12:30 Marie Curie lustrum Talk Marijke MC students EN Nijmegen Marijke
# 01 MAR 20:00 –CANCELED– RU meisjes Carrière-avond Telescope tours Irene + Sarah Parents potential new female students NL/EN Nijmegen Leon
# 01 MAR 19:30 –CANCELED– RU meisjes Carrière-avond Talk Marijke potential new female students NL Nijmegen Marijke
# 01 MAR 20:30 –CANCELED– Private Stargazing Evening Talk + Telescope tour Heino & Jordy Private individuals NL Nijmegen Katharina
# 27 FEB 09:00 Interview VOX about inaugural lectur Interview Gijs Radboud students/employees NL Nijmegen Gijs
# 23 FEB 19:00 Rondleiding Daniel Wigboldus (President RU) tour Gijs policy makers NL Nijmegen Gijs
# 22 FEB 20:00 EWSK Eindhoven (afdeling Koninklijke Nederlandse Vereniging Weer en Sterrenkunde) Lezing Steven General public / astro amateurs NL Eindhoven Steven
# 21 FEB 20:30 KNVWS Arnhem Talk Marijke KNVWS NL Nijmegen
# 2 FEB 14:30 Rayland College (Science symposium) Lezing Gijs High School NL Raayland Gijs
# 30 JAN 13:30 - 15:30 PUC Radio astronomy Talk/RIF Tour/Tutorial Marijke/Irene/Marta high schoolers NL/EN Nijmegen
# 12 JAN 14:00 Interview HiQ Magazine Inteview Gijs Mensa members NL Nijmegen Gijs
In Meistertask
# 16 SEP 15:30 4h KION children festival gravity well demonstration Jakub school kids EN Nijmegen Steven
# 16 SEP 8:30 4h KION children festival gravity well demonstration Martyna school kids EN Nijmegen Steven
# 16 SEP 12:00 4h Kion children festival gravitational wave demo & 'speurtocht' ) Bjarni Pre-school kids NL Nijmegen Steven
# 14-19 JUL N.A a lot 4-Day-Marches 'general'/N.A. Bjarni General public NL Nijmegen Steven, Monika M.
# 18 JUN 21:00 O.M.D.D. Formosa Lasciva Telescope tour Leon Damesdispuut NL Nijmegen Leon
# 08 MAY 20:00 Lions Club Wijchen Talk + Telescope tours Thomas B. + … Cub members NL Nijmegen Leon
# 16 APR 20:00 NSHV Talk + Telescope tours Master Honours Students NL Nijmegen Leon
# 24 MAR TBD RU openday Telescope tours New students NL/EN Nijmegen Leon
# 23 MAR 19:00 Open Sterrenkijkavond Freek + Leon General public NL Nijmegen Leon
# 20 MAR 11:15 Introductie nieuwe medewerkers Telescope tours Leon New employees NL/EN Nijmegen Leon
# 23 FEB 19:00 Open Sterrenkijkavond Arjen + Jwalant General public NL Nijmegen Leon
# 22 FEB 19:00 - –CANCELED– Jongen Honden Platform Telescope Tour Leon Young RU employees NL Nijmegen Leon
# 26 JAN 19:00 Open Sterrenkijkavond Steven + Jwalant General public NL (EN) Nijmegen Leon
# 11 JAN 19:30 3.5h SV Fabulinus Telescope tour Leon Biology students NL Nijmegen Leon
OTHER ACTIVITIES 2018:
  • WHAM ORGANISER: Hamid Reza Pourshaghaghi (since ?)
  • JOURNAL CLUB ORGANISER: A. Igoshev (since May 2016), B. Pont (since June 2017), Monika Moscibrodzka (admin of http://radboud.voxcharta.org/ for JOURNAL CLUB)
  • RUastro Web Maintenance: Steven Bloemen (since 2015)
  • RUastro twitter account: Roque (since October 2015), Steven (since March 2016), Jordy (since October 2016)
  • Telescope contact person: Leon Houben (since October 2017)
  • Outreach committee: Steven, Katharina, Bjarni, Olivér, Leon

2017

DATE TIME 3) EVENT TASK WHO PUBLIC L Where CONTACT
81 20 DEC 10:30 2h Kindcentrum de Uitdaging Telescope Tour + Talk Leon, Marijke Pupils age 9 to 11 NL Nijmegen Leon
80 12 DEC 20:00 4h Sociëteit Rijk van Nijmegen Lecture + Telescope tour Steven Local business people NL Nijmegen Steven
79 01 DEC 17:00 2h Mead Johnson Nutrition Group Day Out Telescope Tour Leon Employees of the company NL Nijmegen Leon
78 27 NOV 20:00 2h Monthly Meeting of Astra Alteria Talk Davide Amateur astronomers NL Putten Davide
77 24 NOV 19:00 4h Open Sterrenkijkavond Talk and guiding Leon, Christiaan General public NL Nijmegen Leon
76 20 NOV 9:00 3h Telescope tours for “Het Talent” Telescope Tours Leon Elementary school pupils NL Nijmegen Leon
75 18 NOV 11:00-17:00 Open Day 60th Anniversary FNWI Organisation Marijke General public NL Nijmegen Marijke Haverkorn
74 18 NOV 11:00-17:00 Open Day 60th Anniversary FNWI Organisation
Information
Marja, Monique, Sara General public NL Nijmegen Marja v. Duijvenvoorde
73 18 NOV 11:00-17:00 Open Day 60th Anniversary FNWI Virtual reality BHC Jordy, Thomas General public EN Nijmegen Jordy
72 18 NOV 11:00-17:00 Open Day 60th Anniversary FNWI Radboud RadioLab Mark, Hamid General public EN Nijmegen Mark
71 9 NOV 19:30 4h Universiteit Gent - VVN Vereniging voor Natuurkunde Talk Steven Students BE Gent Steven
70 3 NOV 18:30 2h Open Day Radboud University Talk Jordy Future students NL Nijmegen Jordy
69 3-4 NOV 18-22
10-15
10h Open Days for prospective students Organisation Roque High-school students EN Nijmegen Roque Ruiz-Carmona
68 3-4 NOV 18-22
10-15
10h Open Days for prospective students Organisation Laura High-school students EN Nijmegen Laura Rossetto
67 3-4 NOV 18-22
10-15
10h Open Days for prospective students Organisation Irene High-school students NL Nijmegen Irene Polderman
66 3-4 NOV 18-22
10-15
1-2h Open Days for prospective students Telescope tours Leon, Christiaan, Roque, Ilse, Irene, Ivo, Jakub, Andris, Thomas B, Godwin High-school students NL Nijmegen xxx
65 3-4 NOV 18-22
10-15
1h Open Days for prospective students Talk Marijke High-school students NL Nijmegen xxx
64 28 OCT 20:00 Nacht van de Nacht in Goffertpark Talk Marijke General public NL Nijmegen Marijke Haverkorn
63 27 OCT 19:00 4h Open Sterrenkijkavond Talk Jordy General public NL Nijmegen Steven
62 24/25 OCT 20 German schools visiting Lectures Tanja, Sascha, Elmar, Frank, Arjen High schools EN/DE Nijmegen
61 24 or 25 OCT 20 German schools visiting Observing Jordy/Christiaan High schools EN Nijmegen
60 23 OCT 14-15:30 German schools visiting Telescope tour Svea High schools EN Nijmegen Svea
59 23 OCT 15:30-17 German schools visiting RIF tour Marijke High schools EN Nijmegen Marijke
58 23-26 OCT all day German schools visiting organisation Jörg H. High schools EN Nijmegen
57 13 OKT evening 2 h. Zenith interview Jordy General public NL Nijmegen Jordy
## 13 OKT morning 1 h. WetenschapsOrientatie Nederland presentation Marijke Highs chools NL Nijmegen Marijke
56 13 OKT morning 1 h. scientias.nl interview Jordy General public NL Nijmegen Jordy
## 12 OKT evening 2 h. Centaurus A Public talk Onno Amateur astronomers NL Nijmegen Onno Pols
55 26 SEPT evening 2 h. Centaurus A Public talk Jordy Amateur astronomers NL Nijmegen Jordy
54 13 OCT morning WON manifestatie Lecture Marijke High schools NL Nijmegen Marijke Haverkorn
53 6 OCT morning 10:30 - tbd Profielwerkstuk Interview Ester High schools NL Nijmegen Ester Aranzana
52 3 OCT tbd. 1h Telescope tour for new employees at FNWI Monika New employees EN Nijmegen Monika Moscibrodzka
51 21 SEP 19:30 8h Talk Weer- en sterrenkundige Kring Zaanstreek Talk Freek Amateur astronomers NL Oostzaan Freek Roelofs
50 29 SEP 19:30 4h Open Sterrenkijkavond Talk Harm General public NL Nijmegen Harm Munk
50 29 SEP 19:00 4h Open Sterrenkijkavond Coordinator Steven General public NL Nijmegen Steven
49 15 SEP 20:00-22:00 3h Talk on gravitational waves for Volkssterrenwacht Bussloo Talk Steven General public (70p) NL Bussloo Steven Bloemen
48 4 SEP - 4h Writing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
47 19 JUL 22:00-03:00 10h Stargazing night at the Festival op 't Eiland Coordination Marijke General public NL-EN Nijmegen Marijke Haverkorn
47 19 JUL 22:00-03:00 10h Stargazing night at the Festival op 't Eiland Purchase of material Ester General public NL-EN Nijmegen Marijke Haverkorn
47 19 JUL 22:00-03:00 10h Stargazing night at the Festival op 't Eiland Flyers and materials Irene General public NL-EN Nijmegen Marijke Haverkorn
47 19 JUL 22:00-03:00 10h Stargazing night at the Festival op 't Eiland Telescope volunteer Christiaan General public NL-EN Nijmegen Marijke Haverkorn
46 26 JUN 20:00-22:00 17h Astronomy on Tap Talk Martha General public NL Leiden Martha Saladino
45 23 JUN 22:00-00:00 3h Telescope tour for VWO1 student from Arnhem Leon VWO1 students NL Nijmegen Roque Ruiz-Carmona
45 16 JUN 20:00-22:30 2.5h Public talk at KNVWS Bussloo (on BHC/EHT) Christiaan Amateur astronomers/general public NL Bussloo Christiaan
44 3 JUN 10:00 Marie Curie “Parents Day” Lecture Marijke Student parents NL Nijmegen Marijke Haverkorn
43 1 JUN 16:00-17:00 1h Telescope training session Svea RU astro EN Nijmegen Svea Hernandez
43 1 JUN 16:00-17:00 1h Telescope training session Laura RU astro EN Nijmegen Svea Hernandez
42 26 MAY - 2h Writing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
41 23 MAY 18:30-21:30 3h Radboud Honors Programme Lecture Thomas B First year honors students NL Nijmegen Thomas Bronzwaer
40 18 MAY 11:15-12:00 1h Telescope tour for new employees at FNWI Rutger New employees EN Nijmegen Rutger Jaspers
39 16 MAY 13:00-15:00 3h Talk at high school SSgN on gravitational waves Talk Steven High-school students
(4HOVA/VWO)
NL Nijmegen Steven Bloemen
38 15 MAY 18:30-21:30 3h Radboud Honors Programme Lecture Thomas B First year honors students NL Nijmegen Thomas Bronzwaer
37 13 MAY 9:00-17:00 8h CBO Radboud Challenge: Astronomy Lecture Thomas B High-school students
(1,2,3 VWO)
NL Nijmegen Thomas Bronzwaer
36 10 MAY - 1h Editing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
35 3 MAY 18:30-21:30 3h Radboud Honors Programme Lecture Thomas B First year honors students NL Nijmegen Thomas Bronzwaer
34 24 APR - 3h Writing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
33 19 APR - Interview Gelderlander about asteroid 2014-J025 Marijke Newspaper readers NL Nijmegen -
32 18 APR 11:15-12:00 Telescope tour for new employees at RU Steven Employees NL Nijmegen Steven Bloemen
31 18 APR 10:30-12:30 5h Proefstuderen Talk/Tutorial Søren High school NL Nijmegen Søren Larsen
30 13 APR - 2h 2 Girl's day chat sessions Interview Irene Female high school students NL Nijmegen Irene Polderman
29 10 APR 20:00-22:00 2h Radboud Beyond Borders Telescope Tour Andrei Foreign students EN Nijmegen Andrei Igoshev
29 10 APR 20:00-22:00 2h Radboud Beyond Borders Telescope Tour Bjarni Foreign students EN Nijmegen Bjarni Pont
28 8 APR - 2.5h Talk, interview and discussion on physics of time travel at GO SHORT Christiaan General public NL Nijmegen Christiaan Brinkerink
28 7 APR - 1h Editing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
28 1 APR 10:30-12:30 6h Public Lecture for Ruimtevaart Museum Gemma Amateur astronomers NL Lelystad Gemma Janssen
27 31 MAR 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Coordinate Harm General public EN Nijmegen Harm Munk
27 31 MAR 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Talk Jordy General public EN Nijmegen Jordy Davelaar
27 31 MAR 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Start movies Jordy
Harm
General public EN Nijmegen Jordy Davelaar
26 28 MAR 09:00-10:00 3h Visit to international primary school Talk Søren Group 4 children EN Hilversum Søren Larsen
25 25 MAR 11:00-16:00 8h Open day for future bachelor students Organisation
4 Telescope Tours
Laura High-school students EN Nijmegen Laura Rossetto
25 25 MAR 11:00-16:00 8h Open day for prospective students 4 Telescope Tours Michael High-school students NL Nijmegen Laura Rossetto
25 25 MAR 11:00-16:00 8h Open day for prospective students 4 Telescope Tours Hannah High-school students NL Nijmegen Laura Rossetto
25 25 MAR 11:00-16:00 8h Open day for prospective students 4 Telescope Tours Erik High-school students NL Nijmegen Laura Rossetto
25 25 MAR 11:00-16:00 8h Open day for prospective students 4 Telescope Tours Ivo High-school students NL Nijmegen Laura Rossetto
24 23 MAR - 6h Writing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
23 21 MAR 8h Interviews for Gelderlander, N1, ScienceMag,
Volkskrant, Omroep Gelderland
Steven General public NL Nijmegen Steven Bloemen
22 7 MAR 11:45-12:20 45m Telescope tour for new employees at FNWI Laura New employees EN Nijmegen Laura Rossetto
21 3 MAR 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Coordinate Jordy General public EN Nijmegen Jordy Davelaar
21 3 MAR 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Talk Arjen General public NL Nijmegen Arjen van Vliet
21 3 MAR 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Start movies Jordy
Arjen
General public EN Nijmegen Jordy Davelaar
20 2 MAR 19:40 - 19:45 Omroep MAX Radio 1
Open Sterrenkijkdagen
Interview Marijke General public NL Radio -
19 28 FEB 19:30 - 23:00 Radboud Reflects movie 'Hidden Figures' Panel members Samaya General public EN LUX Nijmegen -
19 28 FEB 19:30 - 23:00 Radboud Reflects movie 'Hidden Figures' Panel members Marijke General public EN LUX Nijmegen -
18 17 FEB 12:45-13:45 4h Talk on black holes for Rotary Club Freek General public NL Helmond Freek Roelofs
17 15 FEB - 1h Editing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
16 14 FEB 13:30-17:30 4h PUC Cosmology Lecture
Assignments
Coordination
Søren High school students NL Nijmegen Søren Larsen
15 7 FEB 19:30-21:30 6h Public Lecture for Centaurus A Gemma Amateur astronomers NL Nijmegen Gemma Janssen
15 7 FEB - 3h Writing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
14 7 FEB 13:30-17:30 4h PUC Cosmology Lecture
Assignments
Coordination
Søren High school students NL Nijmegen Søren Larsen
13 3 FEB - 3h Web maintenance for astrobitos Roque Online readers EN - Roque Ruiz-Carmona
12 1 FEB 18:00-20:00 8h Career orientation evening Talk Irene High school students NL Eindhoven Irene Polderman
11 1 FEB 14:15-16:00 2h Masterclass Radio Astronomy Talk
Tour
Tutorial
Jamie 20 “beta+” class high school EN Nijmegen Marijke Haverkorn
11 1 FEB 14:15-16:00 2h Masterclass Radio Astronomy Talk
Tour
Tutorial
Irene 20 “beta+” class high school EN Nijmegen Marijke Haverkorn
11 1 FEB 14:15-16:00 2h Masterclass Radio Astronomy Talk
Tour
Tutorial
Marijke 20 “beta+” class high school EN Nijmegen Marijke Haverkorn
10 1 FEB 20:30-00:00 5h Stukafest Talk Christiaan General students NL Nijmegen Christiaan Brinkerink
09 31 JAN 13:30-17:15 4h PUC Masterclass Talks
Tour
Tutorial
Søren High school EN Nijmegen Marijke Haverkorn
09 31 JAN 13:30-17:15 4h PUC Masterclass Talks
Tour
Tutorial
Jamie High school EN Nijmegen Marijke Haverkorn
09 31 JAN 13:30-17:15 4h PUC Masterclass Talks
Tour
Tutorial
Irene High school EN Nijmegen Marijke Haverkorn
09 31 JAN 13:30-17:15 4h PUC Masterclass Talks
Tour
Tutorial
Marijke High school EN Nijmegen Marijke Haverkorn
08 27 JAN 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Coordinate Jordy
Harm
General public NL Nijmegen Jordy Davelaar
08 27 JAN 19:00-22:00 8h Open Sterrenkijkavond Radboud Talk Irene General public NL Nijmegen Irene Polderman
08 27 JAN 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Start movies Irene General public NL Nijmegen Jordy Davelaar
07 JAN - JUN 14:30-15:30 35h Weekly masterclass astronomy Kandinsky College Freek High school NL Nijmegen Freek Roelofs
05 24 JAN 20:00-22:00 6h Public talk to amateur astronomers Pim V. O. Amateur astronomers NL Amsterdam Pim van Oirschot
04 20 JAN - 1h Editing article for astrobitos Roque Online readers ES - Roque Ruiz-Carmona
03 17 JAN 18:00-00:00 6h Lezing KNVWS Enschede Talk Christiaan Amateur astronomers NL Enschede Christiaan Brinkerink
02 16 JAN 10:30-13:00 2.5h Proefstuderen Talk
Tour
Tutorial
Jamie High school EN Nijmegen Marijke Haverkorn
02 16 JAN 10:30-13:00 2.5h Proefstuderen Talk
Tour
Tutorial
Irene High school EN Nijmegen Marijke Haverkorn
02 16 JAN 10:30-13:00 2.5h Proefstuderen Talk
Tour
Tutorial
Marijke High school EN Nijmegen Marijke Haverkorn
01 6 JAN 14:30-16:00 2h Public Talk in State Bookfair Talk Payaswini High School + General Public EN/AS India Payaswini Saikia
OTHER ACTIVITIES 2017:
  • WHAM ORGANISER: Irene Polderman (since March 2016)
  • JOURNAL CLUB ORGANISER: A. Igoshev (since May 2016), B. Pont (since June 2017), Monika Moscibrodzka (admin of http://radboud.voxcharta.org/ for JOURNAL CLUB)
  • RUastro Web Maintenance: Steven Bloemen (since 2015)
  • RUastro twitter account: Roque (since October 2015), Steven (since March 2016), Jordy (since October 2016)
  • Telescope contact person: Svea Hernandez (since December 2016)
  • Outreach committee: Marijke, Steven, Laura, Antonio, Irene, Ester, Roque, Harm, Manon, Bjarni, Olivér (Jamie, Hannah until Summer 2017)

2016

DATE TIME 4) EVENT TASK WHO PUBLIC L Location CONTACT
16 DEC 19:30-21:00 1.5h Public Talk M. Haverkorn Astronomical Society CHuijgens NL Papendrecht Marijke
15 DEC 09:00-12:00 4h St. Martinus elementary school visit Lecture and videos H. Brinkman/M. Haverkorn Elementary school students NL Nijmegen M. Haverkorn
15 DEC 09:00-12:00 2h St. Martinus elementary school visit Telescope tour J. Davelaar Elementary school students NL Nijmegen M. Haverkorn
15 DEC 09:00-12:00 2h St. Martinus elementary school visit Telescope tour A. v Vliet Elementary school students NL Nijmegen M. Haverkorn
13 DEC 09:00-12:00 4h St. Martinus elementary school visit Lecture and videos H. Brinkman Elementary school students NL Nijmegen M. Haverkorn
13 DEC 09:00-12:00 2h St. Martinus elementary school visit Telescope tour M. Janssen Elementary school students NL Nijmegen M. Haverkorn
13 DEC 09:00-12:00 2h St. Martinus elementary school visit Telescope tour F. Roelofs Elementary school students NL Nijmegen M. Haverkorn
3 DEC - 10h Preparing step-by-step observing guide and other documents related to the optical observatory R. Ruiz-Carmona Department members and astronomy students EN Nijmegen R. Ruiz-Carmona
2 DEC - 1.0h Editing new article for Astrobites in Spanish R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
1 DEC 16:30-19:30 3.5h Telescope training session R. Ruiz-Carmona Department members and astronomy students EN Nijmegen R. Ruiz-Carmona
27 NOV 15:00-18:00 3h Philosophischer Salon zu Kunst und Naturwissenschaft Philosophy slam w/artist M. Grossmann J.P. Rachen General public DE Darmstadt DE Jörg Rachen
25 NOV - 2h PWS begeleiding Leon Houben Middelbare scholier NL Nijmegen M.Haverkorn
25 NOV 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Showing movies E. Aranzana General public EN Nijmegen E.Aranzana
25 NOV 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Talk M. Haverkorn General public EN Nijmegen M.Haverkorn
23 NOV 19:30-22:00 2.5h Tour for Studievereniging Fabulinus Talk and telescope tour E. Aranzana Students EN Nijmegen E.Aranzana
23 NOV 20:30-22:00 1.5h Tour for Studievereniging Fabulinus Telescope tour A. Igoshev Students EN Nijmegen A. Igoshev
18 NOV - 5.0h Writing new article for Astrobites in Spanish R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
9 NOV 18:00-21:30 3h Visit of the University of Eindhoven Telescope tours R. Ruiz-Carmona Secondary school teachers EN Nijmegen Marja v. D.
9 NOV 18:00-21:30 3h Visit of the University of Eindhoven Telescope tours S. Bloemen Secondary school teachers NL Nijmegen Marja v. D.
7 NOV 18:00-22:00 4h Lecture Series Cosmology at Sernwarte Sonneberg Talk J.P. Rachen General public DE Sonneberg DE Jörg Rachen
6 NOV - 2.0h Reviewing articles for Astrobites in Spanish R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
6 NOV 16:15-16:15 2h InScience Film Festival (Interview after Mind of the Universe) T. Wijnen General public NL Nijmegen, NL T. Wijnen
4 NOV 13:15 - 14:00 1.5h Teaching Mundus Science Game to elementary school teachers M. Haverkorn School teachers NL Nijmegen Marijke
4 NOV 12:15-14:50 10.5h InScience Film Festival (Introduction to the The Martian movie) M. I. Saladino General public EN Nijmegen, NL M. I. Saladino
3 NOV 20:30-22:00 3h InScience Film Festival (Talk about GWs, BlackGEM) S. Bloemen General public NL Nijmegen, NL S. Bloemen
2 NOV 17:50-21:30 8h Radboud University Open weekend Telescope tours and coordination R. Ruiz-Carmona Prospective RU students EN Nijmegen R. Ruiz-Carmona
2 NOV 17:50-21:30 3h Radboud University Open weekend Telescope tours J. van Roestel Prospective RU students EN Nijmegen R. Ruiz-Carmona
2 NOV 17:50-21:30 3h Radboud University Open weekend Telescope tours L. Rossetto Prospective RU students EN Nijmegen R. Ruiz-Carmona
2 NOV 17:50-21:30 3h Radboud University Open weekend Telescope tours A. Al-Zetoun Prospective RU students EN Nijmegen R. Ruiz-Carmona
2 NOV 17:50-21:30 3h Radboud University Open weekend Telescope tours L. Houben Prospective RU students EN Nijmegen R. Ruiz-Carmona
29 OCT Artikel Zwaartekrachtgolven bieden een nieuwe kijk op de kosmos G. Nelemans NWO Magazine EN G. Nelemans
28 OCT 19:00-22:00 2.5h Open Sterrenkijkavond Radboud Showing movies L. Rossetto General public EN Nijmegen L. Rossetto
19 OCT 19:00-22:00 5h Talk about Gravitational Wave Astrophysics, BlackGEM S. Bloemen Amateur astronomers NL Arnhem, NL S. Bloemen
9 OCT 11:30-12:30 10h Museum JeugdUniversiteit (Huygens' Hockwijck) Talk T. Wijnen Elementary school kids NL Voorburg T. Wijnen
1 OCT - 5h Talk about Gravitational Wave Astrophysics at yearly meeting Vlaamse Vereniging voor Sterrenkunde S. Bloemen Amateur astronomers NL TBD, BE S. Bloemen
1 OCT - 4.0h Article for Astrobites in Spanish (writing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
30 SEP 19:30-21:30 10.0h Open sterrenkijkavond Radboud Talk J. v. Roestel General public NL Nijmegen Harry Balster
30 SEP 19:00-22:00 5h Talk about Gravitational Wave Astrophysics, BlackGEM S. Bloemen Amateur astronomers NL Venlo, NL S. Bloemen
28 SEP 19:00-20:00 1.0h Telescopes tour J. v. Roestel Parents of prospective students NL Nijmegen J. van Roestel
28 SEP 19:00-20:00 1.0h Telescopes tour Luc Hendriks Parents of prospective students NL Nijmegen J. van Roestel
23 SEP 19:00-22:00 5h Talk about Gravitational Wave Astrophysics, BlackGEM S. Bloemen Physics/astro enthusiasts, general public NL Middelburg, NL S. Bloemen
14 SEP GAIA data release I G. Nelemans Radio 1 Journaal NL G. Nelemans
14 SEP GAIA data release I G. Nelemans NOS Journaal NL G. Nelemans
12 SEP 20:00-22:00 8.0h Science cafe (Talk about BlackGEM, GWs) S. Bloemen General public NL Nijmegen, NL S. Bloemen
12 SEP 20:00-22:00 8.0h Science cafe (Talk about GWs) G. Nelemans General public NL Nijmegen, NL S. Bloemen
8 SEP 20:00-22:00 4.0h Telescope tour for alumni board B. Pont Alumni board NL Nijmegen, NL B. Pont
6 SEP 18:00-20:00 8.0h Talk about Hubble Space Telescope S. Larsen General public Colombia Medellin S. Larsen
5 SEP 19:30-21:00 1.5h Public Talk M. Haverkorn Astronomical Society Centaurus NL Nijmegen Marijke
1 SEP ringvormige zonsverduistering boven Afrika G. Nelemans Radio Gelderland NL Studio Arnhem G. Nelemans
25 AUG 09:00-12:00 3.0h Hosting filming crew for Heino's interview at the domes and RIF R. Ruiz-Carmona - EN Domes, RIF E. Gebhardt
18 AUG - 4.0h Article for Astrobites in Spanish (writing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
15 AUG 12:50-14:50 2.0h RU introduction week Telescopes tour R. Ruiz-Carmona New IMAPP students EN Domes R. Ruiz-Carmona
15 AUG 12:50-14:50 2.0h RU introduction week Telescopes tour E. Aranzana New IMAPP students EN Domes R. Ruiz-Carmona
15 AUG 12:50-14:50 2.0h RU introduction week Telescopes tour J. van Roestel New IMAPP students NL Domes R. Ruiz-Carmona
15 AUG 12:50-14:50 2.0h RU introduction week Telescopes tour F. Roelofs New IMAPP students NL Domes R. Ruiz-Carmona
30 JUL 14:30-16:00 1.5h Article for Astrobites in Spanish (editing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
12 JUL 11:00-12:30 1.5h Telescopes tour L. Rossetto New employees at FNWI EN Nijmegen L. Rossetto
30 JUN 08:00-08:30 0.5h Article for Astrobites in Spanish (editing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
29 JUN 20.00 - News item about Chang'e Mission M. Klein Wolt NOS Journaal NL M. Klein Wolt
29 JUN - Interview about Chang'e Mission M. Klein Wolt BNR radio NL M. Klein Wolt
29 JUN 17:00-19:00 2.0h Telescopes training session R. Ruiz-Carmona Students & department members EN Domes R. Ruiz-Carmona
28 JUN Article about Chang'e mission M. Klein Wolt Everyone NL NRC M. Klein Wolt
28 JUN 13:00-14:00 1.0h Updating news on our wiki (Serena & Radio Lab) R. Ruiz-Carmona Everyone EN Nijmegen R. Ruiz-Carmona
7 JUN Interview on eLISA (gravitational waves) G. Nelemans Radio broadcast NL G. Nelemans
6 JUN 12:30-16:00 3.5h Article for Astrobites in Spanish (writing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
JUN-DEC member of advisory board NEMO Science Museum exhibit “De Kosmos en ik” M. Haverkorn General public NL Amsterdam Marijke
26 May ATNF Daily Image J. Farnes Online readers EN J. Farnes
25 MAY Interview “Universum” T. Wevers Broad public / teenagers NL
18 MAY 14:30-16:00 1.5h Article for Astrobites in Spanish (editing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
13 MAY 13:15-14:15 1.0h Tour of telescope domes (Europa om de hoek) T. Bronzwaer Broad public NL Domes T. Bronzwaer
13 MAY 13:15-14:15 1.0h Tour of telescope domes (Europa om de hoek) T. Wevers Broad public NL Domes T. Bronzwaer
9 MAY 12:00-21:00 60h Observation of Mercury Transit Organisation R. Ruiz-Carmona Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 4.0h Observation of Mercury Transit Co-organisation J. v. Roestel Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event I. Polderman Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event M. Saladino Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event A. v. Vliet Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event T. Wijnen Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event B. Pont Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event A. Al-Zetoun Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event M. Janssen Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event Y. E. Setyawati Broad public EN Domes R. Ruiz-Carmona
9 MAY 12:00-21:00 2.0h Observation of Mercury Transit Hosting the event L. Rossetto Broad public EN Domes R. Ruiz-Carmona
28 APR 18:30-19:30 2.5h Article for Astrobites in Spanish (editing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
21 APR 18:30-19:30 6.0h Article for Astrobites in Spanish (writing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
14 APR 11:25-12:10 & 13:30-14:15 2.0h ASTRON Girlsday 2 chat sessions Irene Polderman Female high schoolers NL Nijmegen Irene Polderman
11 APR 10:00-18:00 16.0h Article for “Le Stelle nr.155” about LOFAR Nature paper in Italian (writing) L. Rossetto General public IT Nijmegen L. Rossetto
8 APR 14:00-16:00 FYSICA2016 Talk Monika Moscibrodzka Teachers, general public NL Nijmegen
6 APR 10:00-11:00 1.0h Interview RU brochure for prospective PhDs Roque Ruiz-Carmona Prospective PhDs EN Nijmegen
31 MAR 19:00-20:30 3.0h Telescope tour International School Arnhem Talk J van Roestel Teachers, general public NL Nijmegen
31 MAR 19:00-20:30 3.0h Telescope tour International School Arnhem Talk R. Ruiz-Carmona Teachers, general public NL Nijmegen
24 MAR 18:00-23:00 5.0h BlackHoleCam outreach talk Talk C. Brinkerink KNVWS Zaanstreek NL Oostzaan Christiaan Brinkerink
18 MAR 19:00-21:30 7.0h Open sterrenkijkavond Radboud Talk Irene Polderman General public NL Nijmegen Harry Balster
18 MAR 19:00-21:30 4.0h Open sterrenkijkavond Radboud Projecting videos A. Igoshev General public NL Nijmegen Harry Balster
17 MAR 18:30-19:30 1.0h Article for Astrobites in Spanish (editing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
11 MAR 18:30-19:30 5.0h Article for Astrobites in Spanish (writing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
2 MAR 11:00-11:30 2.0h INAF-media article on LOFAR Nature paper Interview L. Rossetto General public IT Nijmegen L. Rossetto
1 MAR 15.0h Article on GW150914 for Heelal (magazine of Vlaamse Vereniging voor Sterrenkunde) S. Bloemen Amateur astronomers NL Flanders, BE S. Bloemen
26 FEB 19:00-21:30 4.0h Open sterrenkijkavond Radboud Talk T. Bronzwaer General public NL Nijmegen Harry Balster
26 FEB 19:00-21:30 4.0h Open sterrenkijkavond Radboud Projecting videos Y. Setyawati General public NL Nijmegen Harry Balster
18 FEB 9:00-10:00 2.0h Telescope tour Talk and show the telescope A. Bonardi Radboud Beyond Borders EN Nijmegen A. Bonardi
18 FEB 08:25-09:00 1.0h Q&A session, Doha College Talk V. Ribeiro High school children EN Doha, Qatar Ana Ribeiro
16 FEB 13:30-15:30 4.0h PUC Lecture+assignments Soeren Larsen High school students NL Nijmegen S. Larsen
11 FEB 10:00-12:00 2.0h Outreach, “The Mysteries of the Universe” Talk P. Saikia Junior college students AS India P. Saikia
11 FEB 18:30-19:30 1.0h Article for Astrobites in Spanish (editing) R. Ruiz-Carmona Online readers ES R. Ruiz-Carmona
9 FEB 8:30-10:30 2.0h Outreach, “Solar system and beyond” Talk P. Saikia High school students AS India P. Saikia
4 FEB 15:30-17:30 2.0h Telescopes training session R. Ruiz-Carmona Department members EN Domes R. Ruiz-Carmona
2 FEB 19:30-21:00 1.5h Public Talk M. Haverkorn Natuurkundig Gezelschap NL Utrecht Marijke
2 FEB 17:00-18:15 2.0h Interview Zenit Pim van Oirschot Magazine readers NL Nijmegen P. van Oirschot
2 FEB 13:50-15:00 1.1h RIF tour Tour Rocco Coppejans High school students NL Nijmegen R. Coppejans
2 FEB 14:00-17:15 3.25h PUC Masterclass Tour+Assignments Jamie Farnes High school students EN Nijmegen J. Farnes
2 FEB 13:30-15:30 4.0h PUC Lecture+assignments Soeren Larsen + MHaverkorn High school students NL Nijmegen S. Larsen
1 FEB 13:45-15:30 8.0h HOVO lecture on HST Talk Soeren Larsen HOVO participants NL Nijmegen S. Larsen
29 JAN 13:30-16:00 2.5h RIF tour Tour Rocco Coppejans Members of the department NL Nijmegen R. Coppejans
29 JAN 19:00-22:00 4.0h Open sterrenkijkavond Radboud Talk S. Bloemen General public NL Nijmegen Harry Balster
29 JAN 19:00-22:00 4.0h Open sterrenkijkavond Radboud Projecting videos B. Pont General public NL Nijmegen Harry Balster
25 JAN 13:50-14:50 4.0h Outreach, Liverpool College Talk V. Ribeiro High school children EN Liverpool, UK Dave Hall
21 JAN 19:00-22:00 4.0h BlackHoleCam outreach talk Talk T. Bronzwaer Astronomy club Triangulum NL Apeldoorn Thomas Bronzwaer
19 JAN 11:45-12:20 2.0h Telescope tour Talk and show the telescope L. Rossetto New employees at FNWI EN Nijmegen L. Rossetto
OTHER ACTIVITIES 2016:
  • WHAM ORGANISER: Irene Polderman (since March 2016), Rocco Coppejans (from 2015 to February 2016)
  • JOURNAL CLUB ORGANISER: A. Igoshev (since May 2016), Jan v. Roestel (May 2015 to April 2016), Monika Moscibrodzka (admin of http://radboud.voxcharta.org/ for JOURNAL CLUB)
  • RUastro Web Maintenance: Steven Bloemen (since 2015)
  • RUastro twitter account: Irene (since 2015), Roque (since October 2015), Steven (since March 2016)
  • Telescope contact person: Roque Ruiz-Carmona (since February 2015)

2015

DATE TIME EVENT TASK WHO PUBLIC L Location Contact
22 DEC 19:00-22:00 RIF & optical telescope tour Tour Rocco & Deanne General public NL Nijmegen Rocco & Deanne
11 DEC 15:00-21:00 BlackHoleCam outreach talk T. Bronzwaer Astronomy club NL Hoorn
11 DEC 15:00-21:00 BlackHoleCam outreach talk C. Brinkerink Astronomy club NL Hoorn
8 DEC 20:00-22:00 Talk for Davidsfonds Cultuurnetwerk Talk S. Bloemen General public, all backgrounds NL Ghent, BE
27 NOV 19:00-21:30 Open sterrenkijkavond Coordination & Reception Jordy Davelaar General public, all backgrounds NL Main hall Harry Balster
27 NOV 19:00-21:30 Open sterrenkijkavond Talk F. Verbunt General public, all backgrounds NL HG00.307 Harry Balster
27 NOV 19:00-21:30 Open sterrenkijkavond Projecting videos A. Olid-Gonzalez General public, all backgrounds EN HG00.304 Harry Balster
19 NOV 14:00-17:00 profielwerkstuk Aurora I. Polderman 2 high school students NL RU Irene Polderman
17 NOV 18:00-23:00 BlackHoleCam outreach talk C. Brinkerink Astronomy club NL KNVWS Enschede
15 NOV 09:00-13:00 Interview J. Farnes Montessori College students EN Nijmegen Jamie Farnes
12 NOV 15:00-21:00 BlackHoleCam outreach talk T. Bronzwaer Astronomy club NL Sterrenwacht Gooi- en Vechtstreek
12 NOV 15:00-21:00 BlackHoleCam outreach talk C. Brinkerink Astronomy club NL Sterrenwacht Gooi- en Vechtstreek
2 NOV 16:00-18:00 Telescope tour and mentoring F. Roelofs Primary school student NL Domes
30 OCT 19:00-21:30 Open sterrenkijkavond Coordination & Reception Jordy Davelaar General public, all backgrounds NL Main hall Harry Balster
30 OCT 19:00-21:30 Open sterrenkijkavond Talk “The Transient Sky” Jan van Roestel General public, all backgrounds NL HG00.307 Harry Balster
30 OCT 19:00-21:30 Open sterrenkijkavond Projecting videos R. Ruiz-Carmona General public, all backgrounds EN HG00.304 Harry Balster
24 Oct 9:30-12:30 Outreach, “The Mysteries of the Universe” Talk P. Saikia General Public EN India P. Saikia
23 OCT Article for Astrobites in Spanish R. Ruiz-Carmona Online reader ES R. Ruiz-Carmona
16 OCT 9:00-15:00 German high-school Gaesdonck Code workshop A. van Vliet High-school students EN Nijmegen J. Horandel
14 OCT 12:00-18:00 German high-school Gaesdonck RIF tour C. van Eck High-school students EN RIF J. Horandel
14 OCT Interview for Zenit T. Wevers General public NL T.wevers
12 OCT 15:30-17:00 German high-school Gaesdonck RIF tour R. Coppejans High-school students EN RIF J. Horandel
12 OCT 14:00-16:00 German high-school Gaesdonck Telescope introduction Erik Willems High-school students EN Domes J. Horandel
10 OCT Radboud Challenge Lectures and telescopes tour T. Bronzwaer Gifted High-school students NL Domes
08 OCT 12:00-15:00 Telescope tour J. v Roestel Parents of female HS students NL Domes
08 OCT 12:00-15:00 Informal talk + Q&A I. Polderman Parents of female HS students NL Domes
29 SEP 19:00-22:00 Telescope tour E. Aranzana HAN students, some maths and physics EN Domes Marja vD
29 SEP 18:00-19:00 Talk “The Universe” E. Aranzana HAN students, some maths and physics EN HG00.304 Marja vD
27 SEP 23:00-05:00 Total moon eclipse observations live R. Ruiz-Carmona Radboud media and followers EN Domes R. Ruiz-Carmona
25 SEP 19:00-21:30 Open sterrenkijkavond Coordination & Reception Jordy Davelaar General public, all backgrounds NL Main hall Harry Balster
25 SEP 19:00-21:30 Open sterrenkijkavond Talk C. Brinkerink General public, all backgrounds NL HG00.307 Harry Balster
25 SEP 19:00-21:30 Open sterrenkijkavond Projecting videos Erik Willems General public, all backgrounds NL HG00.304 Harry Balster
14 SEP 17:00-19:00 Telescopes training session R. Ruiz-Carmona Department members and students EN Domes R. Ruiz-Carmona
2 SEP 15:00-17:00 Bachelor students visit Small talk A. v. Vliet Prospective bachelor students EN Nijmegen
30 JUL - 6 AUG (3d) ICRC conference Assistance A. v. Vliet Conference participants EN The Hague
1 JUL 10:00-11:00 RIF tour R. Coppejans TU Delft visitors EN RIF
27 JUN 18:00-23:00 RIF & telescope tour D. Coppejans General public, all backgrounds EN RIF & Domes
27 JUN 18:00-23:00 RIF & telescope tour R. Coppejans General public, all backgrounds EN RIF & Domes
24 - 26 JUN Sterrenkunde Olympiade Summary of tasks and people Olympiade participants -
24 JUN 22:30-00:00 Telescopes tour R. Ruiz-Carmona Olympiade participants EN RIF
24 JUN 21:00-22:30 RIF tour R. Coppejans Olympiade participants EN RIF
16 JUN 17:00-19:30 Telescopes training session R. Ruiz-Carmona Department members and students EN Domes R. Ruiz-Carmona
7 JUN 10:00-15:00 Q&A Klokhuisvragendag T. Wijnen Primary school kids NL Nijmegen
24 MAY 12:00-14:00 Rondleiding Sterrenkoepels Jan vR Technisch Creatief Centrum Nijmegen NL Domes
5 May 10:30-12:30 Outreach, “The Extragalactic Universe” Talk P. Saikia High school students AS India P. Saikia
1 MAY 12:00 Gravitational waves music with Arthur Jeffes S. Nissanke General public, all backgrounds EN London, UK
30 APR 12:00-13:30 Telescopes tour T. Wijnen Primary school students NL Domes
30 APR 10:00-15:30 Wetenschapagenda Set-up and correspondence I. Polderman NL
14 APR 12:00-14:30 Telescopes tour A. Bonardi Bach and master RU students EN Domes Marja vD
10 APR 13:00-14:00 Campus day RU Talk S. Bloemen High-school students NL
9 APR 17:00-19:00 Telescopes training session R. Ruiz-Carmona Department members and students EN Domes R. Ruiz-Carmona
31 MAR 10:00-13:30 Telescopes tour and mentoring F. Roelofs Snuffelstage for high-school student NL M. Haverkorn
24 MAR 11:30-12:30 Telescopes tour and astronomy intro L. Rossetto New FWMI employees EN Domes Marja vD
20 MAR - Solar partial eclipse Organization of event, media R. Ruiz-Carmona General public, all backgrounds EN Domes R. Ruiz-Carmona
20 MAR 09:00-15:00 Solar partial eclipse Telescope tour D. Coppejans General public, all backgrounds EN Domes R. Ruiz-Carmona
20 MAR 09:00-15:00 Solar partial eclipse Hosting and help R. Coppejans General public, all backgrounds EN Domes R. Ruiz-Carmona
20 MAR 09:00-15:00 Solar partial eclipse Hosting and help V. Ribiero General public, all backgrounds EN Domes R. Ruiz-Carmona
20 MAR 09:00-15:00 Solar partial eclipse Hosting and help L. Rossetto General public, all backgrounds EN Domes R. Ruiz-Carmona
20 MAR 09:00-15:00 Solar partial eclipse Hosting and help I. Polderman General public, all backgrounds EN Domes R. Ruiz-Carmona
3 MAR 20:30-22:30 Talk for Centaurus A S. Bloemen Amateur astronomers NL HG00.308 Harry Balster
27 ENE 12:00-16:00 Pre University College Students presentations S. Larsen PUC students NL Nijmegen
27 FEB 19:00-23:00 Open sterrenkijkavond Coordination & Reception Jordy Davelaar General public, all backgrounds NL Main hall Harry Balster
27 FEB 19:00-23:00 Open sterrenkijkavond Talk S. Bloemen General public, all backgrounds NL HG00.307 Harry Balster
27 FEB 19:00-23:00 Open sterrenkijkavond Projecting videos A. Igoshev General public, all backgrounds HG00.304 Harry Balster
26 FEB 18:00-21:30 Telescopes tour A. Igoshev 1st year science students EN Domes Marja vD
26 FEB 18:00-21:30 Telescopes tour L. Rossetto 1st year science students EN Domes Marja vD
26 FEB 18:00-21:30 Telescopes tour E. Aranzana 1st year science students EN Domes Marja vD
23 FEB 19:30-21:00 Telescopes tour T. Wijnen Primary school students NL Domes
23 FEB 12:00-13:30 Telescopes tour T. Bronzwaer Leerlingen Basisschool Het Talent NL Domes Marja vD
9 FEB 15:00-16:30 RIF training session R. Coppejans Department members EN RIF
3 FEB 12:00-16:00 Pre University College Lecture and assignment S. Larsen PUC students NL Nijmegen
1 FEB 12:00 Royal Astronomical Society General Talk S. Nissanke RAS and general public EN London, UK
1 FEB 17:00-19:00 Telescopes training session C. Brinkerink Department members and students EN Domes R. Ruiz-Carmona
27 ENE 12:00-16:00 Pre University College Lecture and assignment S. Larsen PUC students NL Nijmegen
7 ENE 12:00 Interview for 'Zenit' & 'Universum' T. Wijnen Astronomy magazines NL NL
OTHER ACTIVITIES 2015:
  • SEMINAR ORGANISERs: Samaya N., Salome D. and Elmar K.
  • WHAM ORGANISER: Rocco Coppejans (from 2015 to February 2016)
  • JOURNAL CLUB ORGANISER: Jan v. Roestel (since 2015), Ester (since 2014)
  • RUastro Web Maintenance: Steven Bloemen (since 2015)
  • RUastro twitter account: Irene (since 2015), Serena (since 2015)
  • Telescope contact person: Roque Ruiz-Carmona (since February 2015)

2014

WHEN WHAT WHO FOR WHOM
6 nov 2014 RIF+ optical telescope tours Sally, Cameron … high school teaching assistants
campusdagen 14/15 scholieren Marianne Heida (Steven Bloemen)
22 Oct 2014 Nijmeegse Tweedaagse Pim van Oirschot/Leon Houben 5-6 VWO
20 Jun 2014 Lezing exoplanets Steven Bloemen RU Nacht van de universiteitsbibliotheek
28 May 2014 EXO Masterclass Marijke/Cameron/Thomas Wevers/Thomas Wijnen 4 VWO
4 Apr 2014 “Hoe groot is het heelal” Thomas Wijnen campusdagen 4vwo
4 Apr 2014 Lezing “De Europese sterrenwachten in Chili” Steven Bloemen Publiekssterrenwacht Lochem
28 Mar 2014 Publieksavond sterrenkijken Steven Bloemen (lezing),Thomas Wevers, Cisca, 245 Bezoekers
14 Mar 2014 “Hoe groot is het heelal” Thomas Wevers campusdagen 4vwo
28 Feb 2014 Publieksavond sterrenkijken Frank Verbunt (lezing), Jan van Roestel, Cisca, 59 Bezoekers
31 Jan 2014 Publieksavond sterrenkijken Christiaan, Cisca, Thomas Wevers, Pim v.O.(lezing) 136 Bezoekers
24 Jan 2014 “Hoe groot is het heelal” Marianne campusdagen 4vwo
7 Jan 2014 Lezing Kepler binaries Steven Bloemen Volkssterrenwacht Urania Antwerpen

2013

WHEN WHAT WHO FOR WHOM
29 Nov 2013 “Hoe groot is het heelal” Pim vO campusdagen 4vwo
8 Nov 2013 “Hoe groot is het heelal” Tjibaria campusdagen 4vwo
2 Nov 2013 Voorlichtingsdag Marijke VWO-ers
26 Oct 2013 Public lecture (ESO observatories) Steven Volkssterrenwacht Gent, B
25 Oct 2013 Publieksavond Paul, Silvia, Emilio, Sally, Martin, Cisca (AKN-ers) 97 bezoekers
5 Oct 2013 GW lecture MvdS VVS, Blankenberge, Belgium
3 Oct 2013 Public lecture (Stellar evolution) Steven Studium Generale Maastricht University (~130 people)
1 Oct 2013 Rondleiding nieuwkomers Luc Hendriks nieuwe medewerkers FNWI
Sept 2013 RIF observing Marijke, Cameron high school “Extended Essay” project
27 Sep 2013 Publieksavond Cisca, Luc Hendriks, Deanne, Marc vd S ~190 bezoekers
27 Sep 2013 Planetary orbits MvdS 2 high-school students
2013 astro-practicum Joerg high school from Goch
2013 voorlichtingsdagen Paul high schools
2013 4-VWO days Gijs, Paul high schools
4 Jun 2013 EXO Masterclass high schools
30 May 2013 Merlet College Leon, Heino, Stijn, Christiaan, Marc F., MvdS High-school kids + parents (~80)
25 Apr 2013 Girls Day Soeren high school girls
22 Mar 2013 Sterrenkijkavond Martin, MvdS (lezingen) ?? xxx visitors
22 Feb 2013 Sterrenkijkavond Martin (lezing), ?? xxx visitors
31 Jan 2013 lecture Zwolle Anna Nelles Amateur Astronomers from the Club Thales
25 Jan 2013 Schnupperstudium Anna Nelles, Thomas Kupfer (telescoop tour, tour cancelled) German high school students
25 Jan 2013 Sterrenkijkavond Leon Houben (lezing), Arthur, Sweta, ?? xxx visitors
11 Jan 2013 telescope tour Pim S, Sjoert (ziek), Emilio, Pim vO 24 Research VWO Maaslandcollege Oss
10 Jan 2013 PUC les + telescooptour Leon (les + tour) 18 VWO-ers Canisius college

2012

WHEN WHAT WHO FOR WHOM
30 Nov 2012 Sterrenkijkavond David Jones, Cisca Custers, Harry Balster, Frank Teunissen, Henk de Groot,Marc Fokker, Eric Lieffers (AKN-ers) ., ?? ca.190 visitors
24 Nov 2012 public day Marja, Serena, Carlo, Sally, Joke, Paul, Marijke, Harry Balster, Frank Teunissen, Marc Fokker, Henk de Groot (AKN-ers) Faculty Lustrum *)
?? Nov 2012 lecture at school Sander Research VWO Maaslandcollege Oss
23 Nov 2012 telescope tour Maria, Jan vR Dutch Law Faculty Directors
7, 8, 14 Nov 2012 telescope training Thomas Kupfer department members
3 Nov 2012 Alg. Voorlichtingsdag Paul (4 x voordracht over studie Sterrenkunde), Maria Krause + Jan van Roestel: rondleiding telescopen 5 en 6 VWO-leerlingen
1 Nov 2012 telescope tour Anna Nelles, Christriaan Brinkerink policy makers RU
26 Oct 2012 Sterrenkijkavond MvdS (lezing), Silvia, Emilio, Cisca, Harry Balster, Hans Verheijen, Frank Teunissen, Henk de Groot (AKN-ers) ca. 90 visitors
18 Oct 2012 GW lecture MvdS Thales, Zwolle (~30 people)
16, 17 Oct 2012 tweedaagse Elmar Körding, ?? high schools
11 Oct 2012 tour Sjoert van Velzen school?
10 Oct 2012 Sun lecture MvdS Sonnenborgh Observatory, Utrecht (~40 people)
28 Sep 2012 Sterrenkijkavond Martin, Leon Houben (lezing) , Cisca, MvdS, Harry Balster, Marc Fokker, Henk de Groot, Jan Hermsen (AKN-ers) ca. 45 visitors
26 Sep 2012 PUC markt Marijke, Leon Houben, Remco Casteleijn high school teachers
21 May 2012 GW lecture MvdS Astra Alteria, Putten (~30 people)
28 Apr 2012 Binaries lecture MvdS Halley Observatory, Heesch (~30 people)
16 Feb 2012 Sun lecture MvdS Sonnenborgh Observatory, Utrecht (~40 people)

*) Publieksdag visitors: 34 for RIF tours, 96 for optical telescope tours, 109 for planetariumshow (booked out all day)

1) , 2) , 3) , 4)
Total time spent, including preparation and traveling